# SDR AALA202509297974

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 49,557 hours, 5,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fire Bag
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE BAG AT COMPT. 177 PLASTIC BAG BROKEN. MAINTENANCE REPLACED FIRE BAG AT COMPT. 177 IAW AMM 25-64-01.
